Hong Kong - Schedules
Current Time :

Printer friendly version


All classes ARE taught in English and those instructors marked with
(C) - Cantonese OR (M) - Mandarin can also speak the indicated language.


CLASS TYPE : OR TEACHER :



TELEPHONE BOOKING: +852 3691 3691

Time
Mon
Feb 20
Tue
Feb 21
Wed
Feb 22
Thu
Feb 23
Fri
Feb 24
Sat
Feb 25
Today
06:30
 
MYSORE
Connie (C)
120 mins
 
MYSORE
Connie (C)
120 mins
MYSORE
Connie (C)
120 mins
  
07:00
HOT 26
Michael L (C)
60 mins
HATHA 1
Cinderella (C)
60 mins
HOT 31
Shirley (C)
60 mins
HATHA 1
Shirley (C)
60 mins
DETOX FLOW
Cinderella (C)
60 mins
  
08:30
  
WARM & RELAXING STRETCH
Shirley (C)
60 mins
 
WARM & RELAXING STRETCH
Cinderella (C)
60 mins
 
WARM & RELAXING STRETCH
Shirley (C)
60 mins
08:45
     
HOT 26
Tin Ming (C)
60 mins
HOT 31
Cinderella (C)
60 mins
09:00
WARM & RELAXING STRETCH
Michael L (C)
60 mins
HOT HATHA 1
Cinderella (C)
60 mins
 
HOT VINYASA 1
Shirley (C)
60 mins
 
HATHA 1
John D
60 mins
 
09:45
     
HOT HATHA 1
Serena (C)
75 mins
 
10:00
HOT VINYASA 1
Michael L (C)
60 mins
YOGA WHEEL 1
Jasmine (C)
75 mins
HOT VINYASA 1
Shirley (C)
60 mins
HATHA 1
Shirley (C)
60 mins
VINYASA 1
Michael L (C)
60 mins
HATHA 1
Deva
60 mins
YIN-YANG
Tin Ming (C)
75 mins
HATHA 1
Shirley (C)
60 mins
10:15
 
HATHA 1
Cinderella (C)
60 mins
HATHA 2
Dileep
75 mins
HATHA 2
Connie (C)
75 mins
 
HOT 31
Michael L (C)
60 mins
HOT VINYASA 1
Michael L (C)
60 mins
10:30
HATHA 1
Serena (C)
60 mins
 
YOGA THERAPY
Deva
60 mins
 
YOGA THERAPY
Cinderella (C)
60 mins
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
10:45
      
CHAIR YOGA
Cinderella (C)
60 mins
11:00
    
HATHA 1
Shirley (C)
60 mins
  
11:15
     
YIN-YANG
John D
60 mins
 
11:30
 
CHAIR YOGA
Cinderella (C)
60 mins
 
VINYASA GENTLE
John D
60 mins
  
YIN
Tin Ming (C)
75 mins
11:45
YIN
Serena (C)
75 mins
WARM & RELAXING STRETCH
Jasmine (C)
60 mins
YIN
Shalon (C)
75 mins
YIN
Shirley (C)
75 mins
WARM & RELAXING STRETCH
Michael L (C)
60 mins
YIN
Serena (C)
75 mins
WARM & RELAXING STRETCH
Michael L (C)
60 mins
VINYASA 1
Michael L (C)
60 mins
12:00
      
YOGA THERAPY
Cinderella (C)
60 mins
12:15
      
HOT 37
Ceci (C)
60 mins
12:45
 
HOT 37
Shirley (C)
60 mins
 
HOT HATHA 1
John D
60 mins
HATHA 1
Michael L (C)
60 mins
HOT 37
John D
60 mins
 
13:00
DANCE BASICS
Hari Om
60 mins
VINYASA GENTLE
Serena (C)
60 mins
HATHA 1
Jasmine (C)
60 mins
HATHA 1
Greta (C)
60 mins
HATHA 1
Connie (C)
60 mins
 
VINYASA 1
Michael L (C)
60 mins
 
13:15
DETOX FLOW
Cinderella (C)
60 mins
 
HOT 31
Shalon (C)
60 mins
 
HOT VINYASA 1
Shirley (C)
60 mins
 
HATHA 1
Michael L (C)
60 mins
13:30
     
HATHA 1
Serena (C)
60 mins
VINYASA 1
Tin Ming (C)
60 mins
14:00
     
PRE-NATAL
Shirley (C)
60 mins
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
HATHA 1
Ceci (C)
60 mins
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
14:15
 
HATHA 1
Shirley (C)
60 mins
   
HOT VINYASA 1
Shalon (C)
60 mins
WARM & RELAXING STRETCH
Anjan
60 mins
HOT 26
Jane
60 mins
14:30
HATHA 1
Cinderella (C)
60 mins
 
HATHA 1
Deva
60 mins
HATHA 1
Connie (C)
60 mins
HATHA 1
John D
60 mins
HATHA 1
John D
60 mins
 
15:00
WARM & RELAXING STRETCH
Jane
60 mins
YIN
Connie (C)
75 mins
WARM & RELAXING STRETCH
Shalon (C)
60 mins
YIN-YANG
Serena (C)
60 mins
YIN
Shirley (C)
75 mins
YIN
Ivy (C)
75 mins
 
15:15
      
YOGA BALANCE 2
Anjan
60 mins
YIN
Serena (C)
75 mins
15:30
YIN
Cinderella (C)
75 mins
PRE-NATAL
Shirley (C)
60 mins
HATHA 1
Deva
60 mins
WARM & RELAXING STRETCH
Deva
60 mins
VINYASA BASICS
Jane
60 mins
HATHA 2
Shalon (C)
75 mins
ALIGNMENT 1
Jane
60 mins
15:45
     
WARM & RELAXING STRETCH
Jane
60 mins
 
16:00
     
HOT 26
Shirley (C)
90 mins
 
16:15
HOT 31
Shalon (C)
60 mins
 
YIN-YANG
John D
60 mins
HOT 37
Serena (C)
60 mins
HATHA 1
John D
60 mins
HATHA 1
Deva
60 mins
HOT 37
Ivy (C)
60 mins
16:30
 
HOT 26
Shalon (C)
60 mins
HOT 37
Cinderella (C)
60 mins
   
HATHA 1
Deva
60 mins
WARM & RELAXING STRETCH
Jane
60 mins
16:45
HATHA 1
Jane
60 mins
HATHA 1
Serena (C)
60 mins
 
HATHA 1
Shalon (C)
60 mins
HOT 31
Jane
60 mins
YOGA FOR RUNNERS: STRETCH & STRENGTHEN
Ivy (C)
60 mins
CORE
Serena (C)
60 mins
17:00
     
VINYASA 1
Jane
60 mins
 
17:30
   
YOGA WHEEL 1
Jasmine (C)
75 mins
 
YOGA THERAPY
Deva
60 mins
HATHA 1
Ivy (C)
60 mins
17:45
HATHA 1
Shalon (C)
60 mins
YOGA WHEEL 1
Martina (C)
60 mins
WARM & RELAXING STRETCH
Jane
60 mins
HOT 31
Michael L (C)
60 mins
 
HATHA 1
Ivy (C)
60 mins
YIN
Shirley (C)
60 mins
HOT 31
Serena (C)
60 mins
18:00
HOT VINYASA 1
Shirley (C)
60 mins
HOT VINYASA 1
Serena (C)
60 mins
 
HATHA 1
Ceci (C)
60 mins
HATHA 1
Jasmine (C)
60 mins
HOT 31
Jane
60 mins
YOGA THERAPY
Deva
60 mins
18:15
VINYASA 1
John D
60 mins
 
HOT HATHA 1
John D
60 mins
ASHTANGA 2
Connie (C)
90 mins
HOT VINYASA 1
Tin Ming (C)
60 mins
HOT VINYASA 1
John D
60 mins
  
18:30
MYSORE
Connie (C)
120 mins
HATHA 1
Shalon (C)
60 mins
HATHA 1
Cinderella (C)
60 mins
ASHTANGA 1
Serena (C)
75 mins
YIN-YANG
Serena (C)
60 mins
  
18:45
YOGA THERAPY
Mani
60 mins
      
19:00
 
HATHA 1
Deva
60 mins
LIGHT & SOUND MEDITATION WITH CRYSTAL SINGING BOWLS
Martina (C)
60 mins
HATHA 1
Michael L (C)
60 mins
YIN-YANG
Tin Ming (C)
75 mins
HOT HATHA 1
Jasmine (C)
60 mins
HATHA 2
Deva
75 mins
  
19:15
HOT 37
Ceci (C)
60 mins
HATHA 1
John D
60 mins
HOT 37
Serena (C)
60 mins
BOLLYFIT
Hari Om
60 mins
VINYASA 1
Michael L (C)
60 mins
HATHA 1
Deva
60 mins
HATHA 1
Shalon (C)
60 mins
  
19:30
YIN-YANG
Tin Ming (C)
60 mins
JIVAMUKTI
Shalon (C)
75 mins
YOGALATES 1
Anjan
60 mins
HOT VINYASA 1
Jane
60 mins
UNIVERSAL YOGA 2
Shalon (C)
75 mins
HOT 37
Serena (C)
60 mins
AERIAL YOGA 1
Tin Ming (C)
60 mins
  
19:45
PRE-NATAL
Shirley (C)
60 mins
VINYASA 1
Tin Ming (C)
60 mins
HOT 31
John D
90 mins
RESTORATIVE
Cinderella (C)
75 mins
HOT 26
Ceci (C)
90 mins
PRE-NATAL
Serena (C)
60 mins
YOGA WHEEL 1
Jasmine (C)
75 mins
  
20:00
YOGA WHEEL 1
Mani
75 mins
 
VINYASA 1
John D
60 mins
 
HATHA 1
Ceci (C)
60 mins
  
20:15
 
HATHA 2
Serena (C)
75 mins
HATHA BASICS
Tin Ming (C)
60 mins
WARM & RELAXING STRETCH
Jane
60 mins
   
20:30
HOT 26
John D
60 mins
YIN
Shalon (C)
75 mins
HOT 31
Deva
60 mins
WARM & RELAXING STRETCH
Jane
60 mins
KUCHIPUDI
Hari Om
120 mins
YIN
Jasmine (C)
75 mins
YOGA THERAPY
Shalon (C)
60 mins
  
20:45
WARM & RELAXING STRETCH
Ceci (C)
60 mins
 
HOT 26
Michael L (C)
60 mins
PRANA/MED
Deva
60 mins
WARM & RELAXING STRETCH
Deva
60 mins
AERIAL YOGA 1
Tin Ming (C)
60 mins
  
21:00
YIN
Shalon (C)
60 mins
RESTORATIVE
Tin Ming (C)
60 mins
  
HOT 37
Ceci (C)
60 mins
  
21:30
 
HATHA 1
John D
60 mins
YIN
Tin Ming (C)
60 mins
HOT 31
Jane
60 mins
   


Classes taught in English plus: C - Cantonese
M - Mandarin
*subject to additional booking fee




 

Class Schedule

Sunday, 26 February
Or Book by Phone : +852 3691 3691
Today / 26 February
08:30
08:45
Hot 31 - 60 minutes
Cinderella
10:00
Yin-Yang - 75 minutes
Tin Ming
10:00
Hatha 1 - 60 minutes
Shirley
10:15
10:30
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
10:45
Chair Yoga - 60 minutes
Cinderella
11:30
Yin - 75 minutes
Tin Ming
11:45
Vinyasa 1 - 60 minutes
Michael L
12:00
12:15
Hot 37 - 60 minutes
Ceci
13:15
Hatha 1 - 60 minutes
Michael L
13:30
Vinyasa 1 - 60 minutes
Tin Ming
14:00
Hatha 1 - 60 minutes
Ceci
14:00
Ashtanga Yoga Workshop with Connie Yan
25 - 26 February Langham Place
14:15
14:15
Hot 26 - 60 minutes
Jane
15:15
Yoga Balance 2 - 60 minutes
Anjan
15:15
Yin - 75 minutes
Serena
15:30
Alignment 1 - 60 minutes
Jane
16:15
Hot 37 - 60 minutes
Ivy
16:30
Hatha 1 - 60 minutes
Deva
16:30
16:45
Core - 60 minutes
Serena
17:30
Hatha 1 - 60 minutes
Ivy
17:45
Hot 31 - 60 minutes
Serena
18:00
Yoga Therapy - 60 minutes
Deva